Bulletin of the Section of Logic 24/2 (1995)


  1. Authors:
    Newton C.A.da COSTA, F.A.DORIA and Marcelo TSUJI

    Title:
    The undecidability of formal definitions in the theory of finite groups

    Pages:
    56-63
    File:
    bibtex
    Abstract ( + )
  2. Authors:
    Marcelo F.FRIAS, Gabriel A.BAUM, Armando M.HAEBERER and Paulo A.S.VELOSO

    Title:
    Fork algebras are representable

    Pages:
    64-75
    File:
    bibtex
    Abstract ( + )
  3. Authors:
    Robert K.MEYER

    Title:
    Rationalizing relevant primitives, of course!

    Pages:
    76-79
    File:
    bibtex
    Abstract ( + )
  4. Authors:
    Ewa GRACZYNSKA

    Title:
    On some operators on pseudovarieties II

    Pages:
    80-88
    File:
    bibtex
    Abstract ( + )
  5. Authors:
    Jozef WAJSZCZYK

    Title:
    The logic of dichotomic changes

    Pages:
    89-97
    File:
    bibtex
    Abstract ( + )
  6. Authors:
    Valentin GORANKO

    Title:
    A note on derivation rules in modal logic

    Pages:
    98-104
    File:
    bibtex
    Abstract ( + )
  7. Authors:
    Takao INOUE

    Title:
    Hintikka formulas as axioms of refutation calculus, a case study

    Pages:
    105-114
    File:
    bibtex
    Abstract ( + )
  8. Authors:
    Takao INOUE

    Title:
    The single axiom-schema of March 8th

    Pages:
    115-115
    File:
    bibtex
    Abstract ( + )